# SDR ASAA2015090912998

- Difficulty date: September 9, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 138 hours, 45 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7921 · Engine Oil Cooler
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 OIL FILTER BYPASS ILLUMINATED STEADY ON ROLLOUT REMAINED ON WITH ENGINE IDLE ACCOMPLISHED.  QRH SECURED MOTOR.  ACFT GROUNDED.  PERFORMED FAULT ISOLATION IAW AMM FIM TASK 79-05, TASK 817.  INSPECTED CHIP DETECTORS AND SCAVENGE SCREENS AND NO PARTICLES FOUND.  REPLACED SCAVENGE SCREENS IAW AMM 79-00-00-200-804-F00.  FOUND FAULTY CLOGGING TRANSMITTER.  REPLACED CLOGGING TRANSMITTER IAW AMM 79-21-07-400-801-F00. PERFORMED REPAIR CONFORMATION BY ENGINE IDLE RUN. OPS CHECKED, NO LEAKS NOTED.
